# SDR DLL13953155

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Bs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NOSE COWL CRACKED AT STA 1705, NR 2 INTAKE.  REMOVED OLD ANGLE, AND FABRICATED NEW.  INSTALLED PER SRM 54-12-00 PG 806.
